# SDR AALA2000777

- Difficulty date: May 3, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN BULGED BETWEEN FASTENERS STATION 1176, STRINGER 27R.  CUT OUT 4 INCHES WIDE BY 14 INCHES LONG SECTION OF SKIN STATION 1166 TO 1183 STRINGER 27R.  REMOVED CORROSION ON STRINGER 27R.  STRINGER FOUND TO BE WITHIN LIMITS PER SRM 53-30-3.  INSTALLED REPAIR OVER AREA PER SRM 53-30-3 FIG 3A.  (M)
